# SDR RAIA980321

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2612 · Fire Detection
- Part: Diode
- Part number: 23VU
- Condition: Failed
- Location: Fire Panel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7136 - STL - BOTH BOOST PUMP INDICATORS SHOWING OPEN AND CLOSED, LEFT ENGINE FIRE DETECTION A/B LOOPS FAULTED.  MAINTENANCE INSPECTED AND REPLACED PANEL 23VU DUE TO DIODE FAILURE.  (M)
